MAUDE Adverse Event Report: STRYKER GMBH NON LOCKING SCREW ANCHORAGE Ø3.0MM / L30MM; PLATE, FIXATION, BONE

STRYKER GMBH NON LOCKING SCREW ANCHORAGE Ø3.0MM / L30MM; PLATE, FIXATION, BONE
Catalog Number PLSS3030
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Head broke off of a 3.0 non locking screw through an anchorage plate during a case.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that non locking screw anchorage ø3.0mm / l30mm was alleged of 'breakage during surgery' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.However, based on complaint history, the most likely root cause is user related.Screw head might have broken due to too high torque applied.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
NON LOCKING SCREW ANCHORAGE Ø3.0MM / L30MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7712222
Report Number0008031020-2018-00518
Device Sequence Number1107897
Product Code HRS
UDI-Device Identifier07613252262824
UDI-Public07613252262824
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K083447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPLSS3030
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2018
Supplement Date Received by Manufacturer09/06/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;